| Model Number |
21-7321-24 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device under delivered the medication.There has been no report of observable clinical symptoms or a change in symptoms identified in the patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H10: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing was performed.Visual inspection found no damages nor workmanship defects were detected on the sample.Functional testing found no discrepancies were detected on the sample the test successfully passed with a result of -2.680% (average delivery error acceptable is -7% to 7%) thus, the failure mode reported is not confirmed.Device passed all functional testing.No problem found.Root cause cannot be determined as the sample was successfully tested and no discrepancies were detected.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken accordingly.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).